# SDR AALA20031246

- Difficulty date: November 10, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHTS DRIVEN BY B5-106 AND B5-107 EMERGENCY LIGHT BATTERIES INOPERATIVE.  REPLACED BOTH B5-106 AND B5-107 BATTERY PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
